# SDR SWAA990261

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 23D22941453
- Condition: Low Press
- Location: Rt Aft Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND AFT RT DOOR SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER BOEING M/M.
